Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 36, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 23, 2010, 8:23 PM CDT for Dallam County, Texas; Cimarron County, Oklahoma. It was in force for 22 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2010, 8:23 PM CDT (01:23 UTC)
- Expired
- May 23, 2010, 8:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Cimarron County, OK, Dallam County, TX
The radar
The Amarillo radar (KAMA), 181 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 8:30 PM CDT | TORNADO | 7 Wsw Felt, OK | UPDATED REPORT. REPORTS OF THIS TORNADO ALSO RECEIVED FROM STORM SPOTTERS |
| May 23, 8:36 PM CDT | TORNADO | 9 Wsw Felt, OK | |
| May 23, 8:39 PM CDT | TORNADO | 11 Wsw Felt, OK | |
| May 23, 8:45 PM CDT | TORNADO | 7 W Felt, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2337 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
558
WFUS54 KAMA 240123
TORAMA
OKC025-TXC111-240145-
/O.NEW.KAMA.TO.W.0036.100524T0123Z-100524T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
823 PM CDT SUN MAY 23 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA.
NORTHWESTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 845 PM CDT
* AT 821 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
5 MILES NORTHEAST OF TEXLINE...MOVING NORTH AT 35 MPH. IN ADDITION
TO THE TORNADO THREAT...HAIL TO THE SIZE OF GOLF BALLS AND
STRAIGHT LINE WINDS EXCEEDING 60 MPH ARE POSSIBLE WITH THIS STORM.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10301 3676 10301 3660 10261 3636 10295
3639 10303 3649 10303
TIME...MOT...LOC 0122Z 194DEG 30KT 3647 10300
$$
JOHNSON1 follow-up statement
550 WWUS54 KAMA 240139 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 839 PM CDT SUN MAY 23 2010 TXC111-240148- /O.CAN.KAMA.TO.W.0036.000000T0000Z-100524T0145Z/ DALLAM TX- 839 PM CDT SUN MAY 23 2010 ...THE TORNADO WARNING FOR NORTHWESTERN DALLAM COUNTY IS CANCELLED... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10285 3650 10301 3676 10301 3663 10270 TIME...MOT...LOC 0138Z 194DEG 30KT 3660 10296 $$ OKC025-240145- /O.CON.KAMA.TO.W.0036.000000T0000Z-100524T0145Z/ CIMARRON OK- 839 PM CDT SUN MAY 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHWESTERN CIMARRON COUNTY... AT 834 PM CDT...TRAINED SPOTTERS REPORTED A TORNADO ON THE GROUND 10 MILES WEST SOUTHWEST OF FELT...MOVING NORTH NORTHEAST AT 30 MPH. THIS STORM MAY ALSO PRODUCE GOLD BALL SIZE HAIL. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE FELT. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3650 10285 3650 10301 3676 10301 3663 10270 TIME...MOT...LOC 0138Z 194DEG 30KT 3660 10296 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:31 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 23, 6:31 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 631 PM CDT SUN MAY 23 2010 .UPDATE... FORECAST WAS UPDATED EARLIER THIS AFTERNOON TO INCLUDE TORNADO WATCH NUMBER 207 UNTIL MIDNIGHT FOR THE NORTHWEST PARTS OF OUR FORECAST AREA. STORMS HAVE STARTED TO DEVELOP AND THE POTENTIAL FOR SEVERE WEATHER SHOULD SPREAD SOUTH OF THE EXISTING WATCH...REQUIRING ANOTHER WEATHER WATCH. MORE NEWS WILL FOLLOW. NUNEZ && .AVIATION... FIRST IMPACT WILL BE FROM THE STRONG TO SEVERE STORMS THAT WERE ALREADY DEVELOPING ALONG THE TEXAS AND NEW MEXICO BORDER. INDIVIDUAL STORMS WERE MOVING NORTH NORTHEAST BUT THE LINE SHOULD TRACK SLOWLY EAST. KDHT COULD BE AFFECTED AS EARLY AS 01Z-02Z WHILE KAMA AND KGUY MAY NOT SEE THESE STORMS UNTIL LATER THIS EVENING. THUNDERSTORM POTENTIAL MAY REACH A BRIEF LULL BEFORE THE NEXT WEATHER DISTURBANCE LAUNCHES ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TONIGHT THROUGH EARLY MONDAY MORNING. SHOWERS SHOULD PREVAIL WITH A LESSER CHANCE OF THUNDERSTORMS. ALSO...LOW CEILINGS SHOULD DEVELOP BEFORE DAYBREAK AND WILL HOLD FAST THROUGH MID TO LATE MORNING BEFORE THE DRYLINE MIXES EAST AND DRIES OUT THE LOWER LEVELS. NUNEZ && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN MAY 23 2010/ DISCUSSION... THE WEATHER PATTERN CONTINUES TO SET UP FOR A PERSISTENT PERIOD OF OCCASIONAL SHOWERS AND THUNDERSTORMS TONIGHT THROUGH WEDNESDAY NIGHT. THE PRIMARY UPPER LEVEL FOCUS WILL BE THE WESTERN CONUS TROUGH WHICH CONTINUED TO DEEPEN. AT THE SURFACE...THE WEAK FRONT THAT EDGED INTO THE WESTERN OKLAHOMA PANHANDLE EARLIER TODAY...HAS LIFTED NORTH OF THE AREA GIVEN THE AGGRESSIVE SOUTHERLY FLOW. ALSO...A DRYLINE REMAINED POISED NEAR THE TEXAS AND NEW MEXICO BORDER. ACCORDING TO THE 18Z KAMA UPPER AIR SOUNDING...MOISTURE HAS DEEPENED AND LARGE SCALE ASCENT HAS TRIMMED THE CAPPING INVERSION FASTER THAN WHAT THE SHORT RANGE MODELS HAVE PREDICTED. WATER VAPOR SHOWED EVIDENCE OF A SLOW MOVING WEATHER DISTURBANCE. CONDITIONS FAVOR STRONG TO SEVERE STORMS THIS EVENING...BUT DEVELOPMENT IS CONDITIONAL ON THE TIMING OF THE WEATHER DISTURBANCE APPROACHING FROM THE SOUTHWEST AS WELL AS THE REQUIRED DAYTIME HEATING TO INITIATE THUNDERSTORMS. LATER TONIGHT...UPPER LEVEL FORCING ENTERS THE AREA AND IS ANTICIPATED TO BRING ANOTHER ROUND OF THUNDERSTORMS AFTER MIDNIGHT THROUGH MONDAY MORNING. THE DRYLINE MIXES EASTWARD ON MONDAY WHILE THE WESTERN CONUS LOW LIFTS TOWARD THE NORTHERN PLAINS. THE FORCING ASSOCIATED WITH THIS SYSTEM...THE APPROACHING COLD FRONT AND THE EVER PRESENT DRYLINE WILL COMBINE FOR ANOTHER INTENSE ROUND OF STORMS ON MONDAY AFTERNOON AND EVENING...MAINLY OVER THE EASTERN HALF OF THE AREA. WHILE THE UPPER LEVEL SYSTEM LIFTS INTO THE NORTHERN U.S...ANOTHER UPPER LOW PRESSURE DIVES ALONG THE EASTERN PACIFIC AND CHARTERS A SIMILAR COURSE. WE MAINTAINED RAIN CHANCES ON TUESDAY THROUGH WEDNESDAY NIGHT TO ACCOUNT FOR THE UNSETTLED WEATHER EXPECTED. BY THURSDAY...MODELS BUILD AN UPPER LEVEL RIDGE ACROSS THE CENTRAL U.S. WHICH MAY LEAD TO A BREAK IN THE STORMY WEATHER. NUNEZ FIRE WEATHER... LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS MAY EDGE INTO THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES ON MONDAY AFTERNOON ..RESULTING IN NEAR CRITICAL FIRE WEATHER CONDITIONS. GIVEN THE CURRENT GREEN UP AND EXPECTED RAINS...WE WILL NOT ISSUE ANY WATCH OR WARNING AT THIS POINT. OTHERWISE...GENEROUS AMOUNTS OF MOISTURE CONTINUE TO STREAM NORTH INTO THE PANHANDLES...AND WILL INCREASE THE CHANCE OF RAIN TONIGHT THROUGH MONDAY. RAIN POTENTIAL SHOULD PERSIST INTO WEDNESDAY NIGHT. NUNEZ && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 10/08
Hazardous weather outlook, May 23, 4:57 PM CDT, 3 hours 26 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 457 PM CDT SUN MAY 23 2010 OKZ001>003-TXZ001>020-241100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 457 PM CDT SUN MAY 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR THE CENTRAL AND WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES LATE THIS AFTERNOON THROUGH TONIGHT. SOME STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. AS A RESULT... CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM MONDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION LATER THIS AFTERNOON AND EVENING. TAB
In the hours before
Special weather statement, May 23, 5:05 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 505 PM CDT SUN MAY 23 2010 TXZ005-232230- LIPSCOMB TX- 505 PM CDT SUN MAY 23 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR LIPSCOMB COUNTY. AT 502 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 10 MILES SOUTH OF FOLLETT...MOVING NORTH AT 40 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
Special weather statement, May 23, 6:10 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 610 PM CDT SUN MAY 23 2010 OKZ001-232345- CIMARRON OK- 610 PM CDT SUN MAY 23 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR CIMARRON COUNTY. AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM...MOVING NORTH AT 35 MPH. PENNY SIZED HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
Special weather statement, May 23, 6:14 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 614 PM CDT SUN MAY 23 2010 OKZ001-232345- CIMARRON OK- 614 PM CDT SUN MAY 23 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR CIMARRON COUNTY. AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF BLACK MESA STATE PARK...MOVING NORTH AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. JOHNSON
Local storm report, May 23, 7:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
736 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 4 S TEXLINE 36.32N 103.02W
05/23/2010 E1.00 INCH DALLAM TX PUBLIC
&&
EVENT NUMBER AMA1000502
TABLocal storm report, May 23, 8:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL 10 S TEXLINE 36.23N 103.02W
05/23/2010 M0.88 INCH DALLAM TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1000503
TASLocal storm report, May 23, 8:16 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 1 S BLACK MESA PARK 36.83N 102.88W
05/23/2010 M59 MPH CIMARRON OK MESONET
&&
EVENT NUMBER AMA1000504
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 51 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 65 min |
| May 23, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 58 min |
| May 23, 9:22 PM CDT | Tornado Warning | AMA | Dallam | 38 min |
| May 23, 9:48 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 31 min |
| May 23, 9:54 PM CDT | Tornado Warning | AMA | Dallam | 36 min |
| May 23, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 36 min |
| May 24, 11:49 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 56 min |
| May 24, 12:42 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 63 min |
| May 24, 1:40 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 65 min |
| May 24, 3:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hutchinson, Roberts | 61 min |
| May 24, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Ochiltree, Roberts | 59 min |
| May 24, 4:15 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson, Roberts | 30 min |
| May 24, 4:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 66 min |
| May 24, 4:43 PM CDT | Tornado Warning | AMA | Gray, Roberts | 47 min |
| May 24, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 53 min |
| May 24, 5:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| May 24, 5:17 PM CDT | Tornado Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 43 min |
| May 24, 5:20 PM CDT | Areal Flood Advisory | AMA | Gray, Roberts | 116 min |
| May 24, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 67 min |
| May 24, 5:43 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Roberts | 4 hr |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 59 min |
| May 24, 6:32 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 58 min |
| May 23, 8:44 PM CDT | Tornado Warning | AMA | Cimarron | 31 min |
| May 23, 9:10 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 65 min |
| May 23, 9:56 PM CDT | Tornado Warning | AMA | Cimarron | 36 min |
| May 23, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 60 min |
| May 24, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 49 min |
Nearby
Tornado Warnings in Texas, 2010Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.